# SDR UALA2013062104316

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 68,421 hours, 9,506 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT CREW REST SMOKE DETECTORS FAILED DURING ALL CABIN OP TEST ITEM 13 JOB 2-3210.   FAULTING SMOKE DET AND OE U'S FROM THE ALL TEST, REPLACED SMOKE DET'S OEU'S AND ZMU 1, ALL NO HELP. CORRECT DATABASE SOFTWARE IS INSTALLED.  REINSTALLED ORIGINAL ZMU.
